MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MACH1; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MACH1; CATHETER, PERCUTANEOUS
Model Number 1260
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the guide catheter tip detached.During unpacking, it was noticed that a 6f mach1 guide catheter tip was broken.The procedure was completed successfully with another mach1 device.There were no patient complications reported.

Brand Name
MACH1
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
FLEXTRONICS INTERNATIONL EUROPE B V
6201 america center drive
san jose CA 95002
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15028027
Report Number2134265-2022-07937
Device Sequence Number4714307
Product Code DQY
UDI-Device Identifier08714729350644
UDI-Public08714729350644
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K020028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/08/2024
Device Model Number1260
Device Catalogue Number1260
Device Lot Number0060323622
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/28/2022
Initial Report FDA Received Date07/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown